# SDR DL777090608

- Difficulty date: April 2, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 34,009 hours, 4,186 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 33,247 hours, 4,756 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32915222
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK ENG START VALVE R EICAS AND NO ENGINE ROTATION.  ACTUATED R/START VALVE.  CLEARED MSG OPS CHECK NORMAL.
